Síguenos en Twitter       Síguenos en Facebook       Síguenos en YouTube       Siguenos en Linkedin       Correo Grupsagessa       Gmail       Yahoo Mail       Dropbox       Instagram       Pinterest       Slack       Google Drive       Print       StumbleUpon NEW

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

EMERGENCY MEDICINE DAY: MAY 27

Buscar en contenido

Contenido:

sábado, 11 de julio de 2015

MDMA (Ecstasy)

EM Resident Magazine

EM Resident - By Lidstone E. & Malik D. on 06/15/2015
"Conclusion
MDMA toxicity frequently has favorable outcomes with relatively limited intervention, but severe episodes of toxicity or overdose can lead to marked neurologic, hepatic, or cardiovascular damage. Due to the frequently limited and unreliable histories common to this type of ingestion, serial evaluations of these patients are recommended to ensure initial interventions are progressing appropriately and that no new findings are discovered. Through close monitoring and timely intervention, it is possible to minimize the morbidity and mortality associated with MDMA use."
http://www.emresident.org/x-the-toxidrome/